# SDR SWAA2022013147415

- Difficulty date: July 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 49,760 hours, 28,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD THRESHOLD CORNER CRACKED / REMOVED AND REPLACED PER 53-11-02
